Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 74, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 5, 2014, 3:11 PM EDT for Baldwin County, Jones County, Wilkinson County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 3:11 PM EDT (19:11 UTC)
- Expired
- Jun 5, 2014, 3:46 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Baldwin County, GA, Jones County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 3:17 PM EDT | HAIL 1.5 | 1 Ese The Colony, GA | HAIL WAS REPORTED SSE OF MILLEDGEVILLE. HAIL THE SIZE OF NICKELS TO PING PONG BALL SIZED HAIL FELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 884 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
998
WUUS52 KFFC 051911
SVRFFC
GAC009-169-319-052000-
/O.NEW.KFFC.SV.W.0074.140605T1911Z-140605T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BALDWIN COUNTY IN CENTRAL GEORGIA
SOUTHEASTERN JONES COUNTY IN CENTRAL GEORGIA
NORTHERN WILKINSON COUNTY IN CENTRAL GEORGIA
* UNTIL 400 PM EDT
* AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS CENTERED 9 MILES
NORTHWEST OF GORDON...MOVING SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
IVEY...MCINTYRE AND IRWINTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3273 8315 3287 8340 3289 8340 3289 8342
3296 8355 3311 8343 3297 8307 3295 8308
3291 8305
TIME...MOT...LOC 1910Z 296DEG 16KT 3299 8343
$$1 follow-up statement
984
WWUS52 KFFC 051946
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT THU JUN 5 2014
GAC009-169-319-051956-
/O.CAN.KFFC.SV.W.0074.000000T0000Z-140605T2000Z/
JONES GA-WILKINSON GA-BALDWIN GA-
346 PM EDT THU JUN 5 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BALDWIN...NORTHERN
WILKINSON AND EAST CENTRAL JONES COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING NO LONGER HAS THE POTENTIAL
TO PRODUCE LARGE HAIL OR DAMAGING WINDS...HOWEVER DANGEROUS LIGHTNING
AND HEAVY RAIN WILL REMAIN POSSIBLE...ESPECIALLY IN NORTHERN WILKINSON
COUNTY.
IF YOU SAW WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3273 8315 3287 8340 3289 8340 3289 8342
3296 8355 3311 8343 3297 8307 3295 8308
3291 8305
TIME...MOT...LOC 1946Z 296DEG 16KT 3292 8326
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 1:51 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 5, 1:51 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 151 PM EDT THU JUN 5 2014 .PREV DISCUSSION... /ISSUED 1150 AM EDT THU JUN 5 2014/ ..POTENTIAL FOR COMPLEX OF STRONG TO SEVERE STORMS TO IMPACT WESTERN PORTIONS OF THE AREA AFTER 7 PM THIS EVENING THEN TRACK FURTHER SOUTHEAST... .UPDATE... MUCH UNCERTAINTY EXISTS WITH STRONG TO SEVERE STORM POTENTIAL LATE TODAY THROUGH THIS EVENING. WHILE THE HRRR SEEMS TO HAVE THE BEST HANDLE ON THE MORNING PRECIP LEFTOVERS...THERE LOOKS TO BE LESS CHANCE FOR AFTERNOON STORMS ACROSS MUCH OF NORTH GEORGIA AND SOME POTENTIAL FOR PORTIONS OF CENTRAL GEORGIA WHERE CLOUD COVERAGE HAS NOT EXTENDED AND A MORE UNSTABLE AIRMASS EXISTS. THE MAIN THREAT LOOKS TO BE WITH THE EVOLUTION OF AN INTENSE MCC CURRENTLY ACROSS MISSOURI/ARKANSAS AND PROGGED TO REACH NW GA BY ABOUT 23Z THIS EVENING /GIVEN THE TIMING TOOL/. THE ENVIRONMENT OUT AHEAD OF THE IMPRESSIVE SYSTEM FAVORS A MORE SOUTHWARD TURN WHICH MAY PEG WEST CENTRAL PORTIONS OF THE AREA TO HAVE THE BEST CHANCE FOR STRONG DAMAGING WINDS THIS EVENING. HAVE ADJUSTED POPS TO BE LIKELY TO HIGH END CHANCE RAMPING UP IN WESTERN PORTIONS FOR THIS EVENING THEN GRADUALLY DECREASE THROUGH MIDNIGHT. AFOREMENTIONED CLOUD COVER HAS SIGNIFICANTLY LIMITED TEMPS IN NORTHWEST GA SO BUMPED DAYTIME MAX VALUES DOWN CONSIDERABLY. PREVIOUS DISCUSSION FOLLOWS... BAKER && PREV DISCUSSION... /ISSUED 738 AM EDT THU JUN 5 2014/ PREV DISCUSSION... /ISSUED 408 AM EDT THU JUN 5 2014/ .SHORT TERM /TODAY THROUGH FRIDAY/... DIFFICULT SHORT TERM FORECAST WITH MODERATE UNCERTAINTY REGARDING A SERIES OF DISTURBANCES SET TO IMPACT THE CWA. CURRENTLY WATCHING MCS TRACK THROUGH TENNESSEE THIS MORNING...AND ALTHOUGH MUCH OF THE CONVECTION ACROSS PORTIONS OF WESTERN AND NORTHERN TN REMAIN ROBUST...BOWING SEGMENT APPROACHING NORTHWEST GEORGIA IS SHOWING SIGNS OF WEAKENING. AS THIS COMPLEX PUSHES INTO THE STATE...EXPECT IT TO SPREAD A FEW STRONG STORMS INTO NORTH AND NORTHWEST GEORGIA. THE MAIN PERIOD OF CONCERN WILL BE 4-8AM...WITH THE ACTIVITY DIMINISHING TO MAINLY SHOWERS THEREAFTER. SHORT TERM HI-RES MODELS HAVE NOT PICKED UP ON THE CURRENT ACTIVITY WELL...WITH LOCAL WRF...NMM...AND ARW RIDDLED WITH TIMING AND POSITION ISSUES. OVERALL THE HRRR HAS SEEMED TO HAVE THE BEST HANDLE ON THE SITUATION...SO HAVE PARALLELED ITS SOLUTION THROUGH MID MORNING. EXPECT AN OVERALL DIMINISHING THREAT OF THUNDERSTORMS THROUGH LATE MORNING...BUT HAVE KEPT AT LEAST LOW END CHANCE POPS ACROSS THE MAJORITY OF THE CWA. AFTERNOON AND EVENING ACTIVITY WILL BE DICTATED BY HOW THE MORNING WEATHER EVOLVES. A STRONG UPPER LEVEL DISTURBANCE WILL COMBINE WITH A MOIST AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT...RESULTING IN SCATTERED THUNDERSTORMS TODAY. CLOUD COVER FROM THIS MORNINGS ACTIVITY COULD ACT TO LIMIT DESTABILIZATION... AND COULD SEE BETTER COVERAGE AND INTENSITY OF STORMS ACROSS MIDDLE GEORGIA. WITH MODELED MLCAPE OF 2000+ J/KG AND MARGINAL DEEP LAYER SHEAR...MAIN CONCERNS CONTINUE TO BE LARGE HAIL...DAMAGING WINDS...AND FREQUENT LIGHTNING WITH THIS ACTIVITY. DAYTIME HEATING WILL AID IN CONVECTIVE INITIATION...AND BEST CHANCES SHOULD BE BETWEEN NOON AND MIDNIGHT AS ADDITIONAL UPPER LEVEL ENERGY MOVES INTO THE STATE. AT THIS TIME SPC HAS KEPT THE SLIGHT RISK AREA JUST TO OUR WEST OVER NORTH/CENTRAL AL...BUT THE FIVE PERCENT AREA FOR HAIL AND WIND ENCOMPASS THE MAJORITY...IF NOT ALL...OF THE CWA. AREAS NORTH OF A HAMILTON TO LOUISVILLE LINE ARE PARTICULARLY VULNERABLE TO STRONG TO SEVERE STORMS. ACTIVE PERIOD PERSISTS THROUGH LATE WEEK WITH CONTINUED SHORTWAVE ACTIVITY IMPACTING THE STATE AGAIN FRIDAY...AND HAVE CONTINUED WITH GOOD CHANCE POPS ACROSS THE AREA. LARGE HAIL LOOKS TO BE THE BIGGEST THREAT GIVEN DECENT INSTABILITY AND INFLUENCE OF COLD AIR ALOFT. 31 && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... LONG RANGE MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIODS. FOR SATURDAY... MODELS SHOW AN UPPER DISTURBANCE PUSHING ACROSS THE OHIO AND TN VALLEYS WHILE A WEAK FRONTAL BOUNDARY MEANDERS ACROSS THE FORECAST AREA. THIS COUPLED WITH 1500-2500 J/KG OF CAPE SHOULD HAVE NO TROUBLE SUPPORTING SCATTERED STORMS ON SATURDAY. CANNOT RULE OUT A FEW OF THESE STORMS BECOMING STRONG SATURDAY AFTERNOON AND EVENING. ALTHOUGH THE FRONT PUSHES NORTH BY EARLY SUNDAY IN RESPONSE TO A SURFACE LOW PUSHING INTO THE MID-UPPER MS VALLEY... A LINGERING MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS ON SUNDAY... AND POSSIBLY AGAIN ON MONDAY. A LACK OF FRONTAL FOCUS AND WEAK SHEAR VALUES SUGGEST STORMS ON SUNDAY SHOULD BE THE TYPICAL DIURNALLY DRIVEN... SUMMER TIME PULSE STORMS... AND REMAIN BELOW STRONG TO SEVERE LIMITS. ALTHOUGH ECMWF AND GFS SHOW A WEAK FRONTAL BOUNDARY SAGGING INTO AT LEAST NORTH GA ON MONDAY... THESE MODELS BEGIN TO DIFFER SIGNIFICANTLY BY MONDAY AFTERNOON AND TUESDAY... WITH GFS SHOWING A STRONG UPPER DISTURBANCE POSSIBLY ENHANCING STORM DEVELOPMENT ALONG THE FRONTAL BOUNDARY ACROSS THE AREA ON MONDAY AND TUESDAY. THE ECMWF SHOWS THE FRONT MEANDERING MAINLY JUST NORTH OF THE STATE ON MONDAY...THEN LIFTING NORTH BY EARLY TUESDAY AS MONDAYS DISTURBANCE CUTS OFF OVER THE MID MS VALLEY AND SLOWLY LIFTS OFF TO THE NE ON WEDNESDAY-THURSDAY. WITH MUCH UNCERTAINTY IN THESE LATER PERIODS... WILL SHOW CHANCE THUNDERSTORMS EACH AFTERNOON AND EVENING AS AT MINIMUM... A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE. OTHERWISE... A MOS BLEND OF TEMPS CONTINUE TO SHOW DAYTIME HIGHS MOSTLY IN THE MID-UPPER 80S TO LOWER 90S... WHILE LOWS HOLD STEADY IN THE 60S AND 70S THROUGH THE LONG TERM. 39 && .AVIATION... 18Z UPDATE... INITIAL VFR CONDITIONS WITH POTENTIAL FOR MVFR WITH ANY SHOWER OR STORM DEVELOPMENT LATE IN AFTERNOON AND EVENING. BEST CHANCE FOR TSRA IS GENERALLY 00-06Z TONIGHT AS POTENTIAL FOR STRONG COMPLEX OF STORMS TO PUSH ACROSS AREA FROM NORTHWEST. SOME STRONG WINDS COULD BE EXPERIENCED ALONG BACKSIDE OF SYSTEM AS WELL BUT CONFIDENCE IS LOW AT THE MOMENT. WINDS GENERALLY BETWEEN WEST AND NNW AT 10-14 KTS WITH GUSTS TO NEAR 22 KTS THIS AFTERNOON AND SOME GUSTS POSSIBLE UP UNTIL ABOUT 08Z TONIGHT WITH AFOREMENTIONED STORM SYSTEM AND STRENGTHENING PRESSURE GRADIENT. STORM CHANCES ON INCREASE AGAIN FRIDAY MAINLY AFTER 18Z. //ATL CONFIDENCE...18Z UPDATE... LOW ON EVENING TSRA AND ENHANCED WIND POTENTIAL OVERNIGHT. MEDIUM ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 90 69 89 67 / 30 40 40 30 ATLANTA 86 71 88 69 / 30 50 40 30 BLAIRSVILLE 83 62 81 61 / 50 40 40 30 CARTERSVILLE 82 68 88 65 / 50 50 50 30 COLUMBUS 92 73 91 70 / 30 50 40 30 GAINESVILLE 86 69 86 67 / 40 50 40 30 MACON 92 69 91 70 / 50 50 40 30 ROME 84 68 89 66 / 60 60 50 30 PEACHTREE CITY 88 68 89 66 / 30 50 40 30 VIDALIA 92 73 90 72 / 50 40 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31/BAKER LONG TERM....39 AVIATION...BAKER
Hazardous weather outlook, Jun 5, 2:54 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 254 PM EDT THU JUN 5 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 254 PM EDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA THIS MORNING... ...A FEW STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... REST OF THIS AFTERNOON AND EVENING ACROSS NORTH AND PARTS OF CENTRAL GEORGIA... STRONG TO POTENTIALLY DAMAGING WINDS... LARGE HAIL AND FREQUENT LIGHTNING. DISCUSSION... THIS AFTERNOON AND EVENING... A STRONG UPPER LEVEL DISTURBANCE WILL INTERACT WITH A MOIST AND INCREASINGLY UNSTABLE AIR MASS AHEAD OF AN APPROACHING COLD FRONT TO PRODUCE SCATTERED THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BECOME STRONG TO POSSIBLY SEVERE DURING THE MID TO LATE AFTERNOON AND THROUGH THE EVENING HOURS. THE MAIN THREAT WILL BE GENERALLY ALONG AND NORTH OF A HAMILTON TO LOUISVILLE LINE...AND MAINLY BETWEEN 2 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A WEAK FRONTAL BOUNDARY ACROSS THE AREA TO PRODUCE SCATTERED THUNDERSTORMS ON FRIDAY AND SATURDAY. A FEW OF THESE STORMS COULD BE STRONG IN THE AFTERNOON AND EVENING. ALTHOUGH THE FRONT PUSHES NORTH BY SUNDAY... A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS ON SUNDAY AND MONDAY. ANOTHER COLD FRONT WILL PUSH INTO THE STATE ON TUESDAY AND HELP ENHANCE STORM DEVELOPMENT FOR TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 5, 3:01 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT THU JUN 5 2014
GAZ072-073-084-051930-
301 PM EDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JONES...
WILKINSON AND BALDWIN COUNTIES UNTIL 330 PM EDT...
AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING...ONE CENTERED 5 MILES
SOUTHEAST OF GRAY THE OTHER JUST EAST OF MILLEDGEVILLE. BOTH STORMS
WERE MOVING SOUTHEAST AT 25 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS JONES...WILKINSON AND BALDWIN COUNTIES...
INCLUDING AREAS AROUND BROWNS CROSSING...MOUNTAIN SPRINGS...
GREENBERRY CROSSROADS...CLINTON...JAMES...HADDOCK...GRAY...
ALLENWOOD...MILLEDGEVILLE...HARDWICK...SCOTTSBORO...PANCRAS...
COOPERS...GORDON AND IVEY. RESIDENTS IN THIS AREA SHOULD MOVE
INDOORS.
&&
LAT...LON 3294 8308 3278 8328 3285 8338 3289 8340
3289 8344 3298 8358 3316 8341 3307 8311
3305 8310 3306 8309 3306 8305 3303 8307
3299 8305
TIME...MOT...LOC 1900Z 309DEG 23KT 3296 8342The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 4:35 AM EDT | Special Weather Statement | FFC | Dade | 55 min |
| Jun 5, 4:54 AM EDT | Special Weather Statement | FFC | Catoosa, Walker | 51 min |
| Jun 5, 5:06 AM EDT | Special Weather Statement | FFC | Chattooga | 54 min |
| Jun 5, 5:26 AM EDT | Special Weather Statement | FFC | Whitfield | 49 min |
| Jun 5, 5:32 AM EDT | Special Weather Statement | FFC | Floyd | 58 min |
| Jun 5, 6:37 AM EDT | Special Weather Statement | FFC | Paulding, Polk | 38 min |
| Jun 5, 3:01 PM EDT | Special Weather Statement | FFC | Baldwin | 29 min |
| Jun 5, 3:36 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Jun 5, 3:45 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Jun 5, 5:25 PM EDT | Special Weather Statement | FFC | Chattooga | 65 min |
| Jun 5, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 23 min |
| Jun 5, 6:15 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Jun 5, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon | 49 min |
| Jun 5, 6:49 PM EDT | Special Weather Statement | FFC | Murray | 26 min |
| Jun 5, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 59 min |
| Jun 5, 7:09 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 52 min |
| Jun 5, 7:13 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 32 min |
| Jun 5, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 36 min |
| Jun 5, 7:29 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jun 5, 7:38 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 37 min |
| Jun 5, 7:39 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 51 min |
| Jun 5, 7:43 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Fulton, Hall | 32 min |
| Jun 5, 7:48 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Fulton, Gwinnett, Hall | 42 min |
| Jun 5, 7:55 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.